# SDR DALA1151966309

- Difficulty date: September 5, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON TWO BODY FAIRING CLIPS STA 920. BL 0. S: 1"X0.8" REPLACE THE CLIPS WITH THE NEW ONE PER B747-400 SRM 51-40-02.
